# SDR RAIA201602030001

- Difficulty date: February 3, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 35,875 hours, 20,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY FLOOD LIGHT NR 13 INOPERATIVE.  R & R PAX DOOR EMERGENCY FLOOD LIGHT NR 13 BULB.  OPS CHECK GOOD.
